# SDR DALA2016012200523

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING HEATER BLANKET FUEL SECONDARY ACCESS PLATE NR 1409C.  RT WING HEATER BLANKET FUEL SECONDARY ACCESS PLATE NR 1409C WAS REPLACED IAW IPC 57-30-00.
